MathSciNet Relay Station
MathSciNet bibliographic data
MR920981 20F05 (20E06)
Fine, Benjamin; Howie, James; Rosenberger, Gerhard One-relator quotients and free products of cyclics. Proc. Amer. Math. Soc. 102 (1988), no. 2, 249–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement